Minimal Models in Homotopy Theory.

H.J. Baues; J.M. Lemaire

Mathematische Annalen (1977)

  • Volume: 225, page 219-242
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Baues, H.J., and Lemaire, J.M.. "Minimal Models in Homotopy Theory.." Mathematische Annalen 225 (1977): 219-242. <>.

author = {Baues, H.J., Lemaire, J.M.},
journal = {Mathematische Annalen},
pages = {219-242},
title = {Minimal Models in Homotopy Theory.},
url = {},
volume = {225},
year = {1977},

AU - Baues, H.J.
AU - Lemaire, J.M.
TI - Minimal Models in Homotopy Theory.
JO - Mathematische Annalen
PY - 1977
VL - 225
SP - 219
EP - 242
UR -
ER -

Citations in EuDML Documents

  1. Jean-Marie Lemaire, Modèles minimaux pour les algèbres de chaines
  2. Yves Félix, Stephen Halperin, Jean-Claude Thomas, Sur certaines algèbres de Lie de dérivations
  3. Yves Félix, Stephen Halperin, Jean-Claude Thomas, L. S. catégorie et suite spectrale de Milnor-Moore. (Une nuit dans le train)
  4. Daniel Tanre, Dualité d'Eckmann-Hilton à travers les modèles de Chen-Quillen-Sullivan
  5. S. Halperin, Lectures on minimal models
  6. M. Aubry, Jean-Michel Lemaire, Sur certaines équivalences d'homotopies
  7. J.-M. Lemaire, «Autopsie d'un meurtre» dans l'homologie d'une algèbre de chaînes
  8. Jean-Claude Thomas, Rational homotopy of Serre fibrations
  9. Yves Félix, Jean-Claude Thomas, Effet d'un attachement cellulaire dans l'homologie de l'espace des lacets
  10. Yves Félix, The center of a graded connected Lie algebra is a nice ideal

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.